MathSciNet Relay Station
MathSciNet bibliographic data
MR1984423 (2004f:11133) 11R42 (11R33)
Hayward, A. A class number formula for higher derivatives of abelian $L$-functions. Compos. Math. 140 (2004), no. 1, 99–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement